×

The geometry and structure of isotropy irreducible homogeneous spaces. (English) Zbl 0157.52102


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berger, M., Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes.Bull. Soc. math. France, 83 (1955), 279–330. · Zbl 0068.36002
[2] Boothby, W. M., Kobayashi, S. &Wang, H.-C., A note on mappings and automorphisms of almost complex manifolds.Ann. of Math., 77 (1963), 329–334. · Zbl 0146.43901
[3] Rorel, A., Topology of Lie groups and characteristic classes.Bull. Amer. Math. Soc., 61 (1955), 397–432. · Zbl 0066.02002
[4] Borel, A. &de Siebenthal, J., Les sous-groupes fermés de rang maximum des groupes de Lie clos.Comment. Math. Helv., 23 (1949), 200–221. · Zbl 0034.30701
[5] Bott, R. &Samelson, H., Applications of the theory of Morse to symmetric spaces.Amer. J. Math., 80 (1958), 964–1029. · Zbl 0101.39702
[6] Dynkin, E. B., The maximal subgroups of the classical groups.Amer. Math. Soc. Transl. (Series 2), 6 (1957), 245–378; fromTrudy Moskov. Mat. Obšč., 1 (1952), 39–166.
[7] –, Semisimple subalgebras of semisimple Lie algebras.Amer. Math. Soc. Transl. (Series 2), 6 (1957), 111–244; fromMat. Sb., 72 (N.S. 30) (1952), 349–462. · Zbl 0048.01701
[8] Frölicher, A., Zur Differentialgeometrie der komplexen Strukturen.Math. Ann., 129 (1955), 50–95. · Zbl 0068.35904
[9] Hermann, R., Compact homogeneous almost complex spaces of positive characteristic.Trans. Amer. Math. Soc., 83 (1956), 471–481. · Zbl 0073.18404
[10] Kobayashi, S. &Nomizu, K.,Foundations of differential geometry. Interscience (Wiley), New York, 1963. · Zbl 0119.37502
[11] Mal’cev, A. I., On semisimple subgroups of Lie groups.Amer. Math. Soc. Transl. (Series 1), 33 (1950); fromIzv. Akad. Nauk SSSR Ser. Mat., 8 (1944), 143–174.
[12] Mostow, G. D., Some new decomposition theorems for semisimple groups.Mem. Amer. Math. Soc., 14 (1955), 31–54. · Zbl 0064.25901
[13] Simons, J., On the transitivity of holonomy systems.Ann. of Math., 76 (1962), 213–234. · Zbl 0106.15201
[14] Wang, H.-C., Closed manifolds with homogeneous complex structure.Amer. J. Math., 76 (1954), 1–32. · Zbl 0055.16603
[15] Wolf, J. A., The manifolds covered by a riemannian homogeneous manifold.Amer. J. Math., 82 (1960), 661–688. · Zbl 0108.34801
[16] –, Locally symmetric homogeneous spaces.Comment. Math. Helv., 37 (1962), 65–101. · Zbl 0113.15302
[17] –, Discrete groups, symmetric spaces, and global holonomy.Amer. J. Math., 84 (1962), 527–542. · Zbl 0116.38602
[18] –, Complex homogeneous contact manifolds and quaternionic symmetric spaces.J. Math. Mech., 14 (1965), 1033–1048. · Zbl 0141.38202
[19] –, On locally symmetric spaces of non-negative curvature and certain other locally homogeneous spaces.Comment. Math. Helv. 37 (1963), 266–295. · Zbl 0113.37101
[20] –,Spaces of constant curvature. McGraw-Hill Book Company, New York, 1967. · Zbl 0162.53304
[21] Wolf, J. A. & Gray, A., Homogeneous spaces defined by Lie group automorphisms. To appear inJ. Differential Geometry. · Zbl 0182.24702
[22] Oniščik, A. L., Inclusion relations among transitive compact transformation groups.Amer. Math. Soc. Transl., (Series 2), 50 (1966), 5–58; fromTrudy Moskov. Mat. Obšč., 11 (1962), 199–242.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.